BibTeX record journals/cma/CantinBBE16

download as .bib file

@article{DBLP:journals/cma/CantinBBE16,
  author    = {Pierre Cantin and
               J{\'{e}}r{\^{o}}me Bonelle and
               Erik Burman and
               Alexandre Ern},
  title     = {A vertex-based scheme on polyhedral meshes for advection-reaction
               equations with sub-mesh stabilization},
  journal   = {Comput. Math. Appl.},
  volume    = {72},
  number    = {9},
  pages     = {2057--2071},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.camwa.2016.07.038},
  doi       = {10.1016/j.camwa.2016.07.038},
  timestamp = {Thu, 11 Feb 2021 23:28:56 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/CantinBBE16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics